# SDR ASAA2019050729265

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,907 hours, 6,233 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 41FG36
- Condition: Failed
- Location: Cockpit
- Part time: 14,275 hours, 4,724 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL AIRSPEED CONTROL KNOB IN APP MODE ON FINAL APPROACH WAS INTERMITTENTLY LOCKED UP - BOTH TIMES EVENTUALLY ALLOWED US TO CONTROL THE IAS. GROUNDED - YES. R & RD DFCS MODE CONT PNL PER AMM 22-11-34 C/B'S PULLED/TAGGED AND UNTAGGED/RESET (9). SYS OPS CKS NML PER SAME.
